# SDR 05FDEA01793

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE EO 1-5510-7-5000 D1 PART 1, LT NR 36L BARREL NUT BORE CORROSION EXCEEDED TO LIMIT.  REPAIRED AS PER FEDEX EA 1-5510-83027.
